Information Journal Paper
APA:
CopyGHASEMI, M., TAQAVI, B., & ABBASBANDY, S.. (2017). EFFICIENCY IMPROVEMENT OF THE STRUCTURAL SYSTEM IDENTIFICATION BY REDUCING SINGULARITY OF THE RESPONSE MATRIXES IN INVERSE SOLUTION OF EQUATIONS OF MOTION. JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING), 28(2 (16)), 23-37. SID. https://sid.ir/paper/195927/en
Vancouver:
CopyGHASEMI M., TAQAVI B., ABBASBANDY S.. EFFICIENCY IMPROVEMENT OF THE STRUCTURAL SYSTEM IDENTIFICATION BY REDUCING SINGULARITY OF THE RESPONSE MATRIXES IN INVERSE SOLUTION OF EQUATIONS OF MOTION. JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING)[Internet]. 2017;28(2 (16)):23-37. Available from: https://sid.ir/paper/195927/en
IEEE:
CopyM. GHASEMI, B. TAQAVI, and S. ABBASBANDY, “EFFICIENCY IMPROVEMENT OF THE STRUCTURAL SYSTEM IDENTIFICATION BY REDUCING SINGULARITY OF THE RESPONSE MATRIXES IN INVERSE SOLUTION OF EQUATIONS OF MOTION,” JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING), vol. 28, no. 2 (16), pp. 23–37, 2017, [Online]. Available: https://sid.ir/paper/195927/en